It is currently Thu Aug 17, 2017 11:26 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue May 24, 2011 3:36 am 
Offline
Average Poster
Average Poster

Joined: Tue Apr 26, 2011 6:29 pm
Posts: 20
Probably the most uncomfortable topic to write about, and I'm a writer damn it.

Was on Methadone and Norco, 9 each/day for years. Always had trouble with BMs so the first couple days after Suboxone, I had the opposite issues. Going 3 or 4 times/day and not comfortable. I figured my body was so used to the typical opiate effects that this far less opiate, must have my body re-adjusting.

Thing is, it's been 2 months now and I'm averaging just 2mg a day. Still have the insomnia and other issues but this is the most bothersome one. Immodium does nothing and it's not getting better. It's not diarrhea. Just have to go 3 or 4 times in before 2pm then I'm fine. Seems it's always about the first 5 hours after taking my SL.

I haven't seen this as much of an issue as opposed to the opposite. I'm calling my doctor tomorrow but anyone have any experience here? Thought it would subside but hasnt.

Thanks.


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 24, 2011 12:55 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Wed Nov 18, 2009 1:43 am
Posts: 190
PorscheGuy,

Im not a doctor, but maybe your dose is a little too low for you (at least right now, so early in treatment). I've suffered from chronic constipation for many years.....even way before I ever bagan using. After I became addicted to opiates, it came much more of a problem (obviously).....except for whenever I was in withdrawl.

Because my body was so used to being (full of shit)......going to the bathroom while in withdrawl (at least for the first day/two), wasn't so bad. Im guessing it kindof balanced me a bit?? I don't know. I know this can be an embarassing topic to discuss.

Do you experience any other possible side effects? I think you should talk to your doctor. Maybe an increase of just a couple mgs would help. Hope this helps. Good luck.


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 24, 2011 10:18 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 26, 2011 6:29 pm
Posts: 20
marie wrote:
PorscheGuy,

Im not a doctor, but maybe your dose is a little too low for you (at least right now, so early in treatment). I've suffered from chronic constipation for many years.....even way before I ever bagan using. After I became addicted to opiates, it came much more of a problem (obviously).....except for whenever I was in withdrawl.

Because my body was so used to being (full of shit)......going to the bathroom while in withdrawl (at least for the first day/two), wasn't so bad. Im guessing it kindof balanced me a bit?? I don't know. I know this can be an embarassing topic to discuss.

Do you experience any other possible side effects? I think you should talk to your doctor. Maybe an increase of just a couple mgs would help. Hope this helps. Good luck.


Yeah, I made an appt with the doctor. I went up to 6mg a day for 3 or so days now and no change. I also have insomnia still, but less so than before. Most other major side effects have gone away that I had the first month.

I figured if it was out of balance, it would adjust after a couple months but it hasn't and I'm traveling in a few weeks so I'm seeing the doc this week.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue May 24, 2011 11:29 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Apr 24, 2011 10:49 pm
Posts: 61
Location: Louisiana
[b][i]
Porscheguy,
I have the same problems and mentioned it once before a month or so ago.
I've been on Suboxone for about 6 weeks now and I still have times like that.

I thought maybe some of it was b/c in Feb I had major surgery from a ulcer that would not heal and they had to cut a part of my stomach out.
I have a difficult time with any appetite and dr.'s keep telling me to gain weight. Hard to do that when u can't hold anything in and no desire to eat.

I hope you follow thru with a Gastro. Do u think maybe your dose is too low?

For me,I try to deal with it b/c it beats going back to the pills.

Good Luck.
Please let us know how you doing


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 25, 2011 8:03 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 26, 2011 6:29 pm
Posts: 20
cajunmeme wrote:
[b][i]
Porscheguy,
I have the same problems and mentioned it once before a month or so ago.
I've been on Suboxone for about 6 weeks now and I still have times like that.

I thought maybe some of it was b/c in Feb I had major surgery from a ulcer that would not heal and they had to cut a part of my stomach out.
I have a difficult time with any appetite and dr.'s keep telling me to gain weight. Hard to do that when u can't hold anything in and no desire to eat.

I hope you follow thru with a Gastro. Do u think maybe your dose is too low?

For me,I try to deal with it b/c it beats going back to the pills.


Sorry to hear you have problems too. I don't think my dose is low as I've been on 6mg now for 4 or 5 days which is 3x what I was taking. Just to test the theory. This started the day or so after I started Subs. Along with all the other side effects. I wouldn't call it diarreah at all. Not wanting to get into specifics, just a constant upset stomach and it's always within 6 hours of taking the meds and I seem fine the afternoon and evening.

I'll see my doc on Friday and see what they say. So far, OTCs do nothing. Either way, I intend to be off this in 6 weeks. The main concern is I'm leaving town for a couple weeks in 2 weeks. So I'm really delaying my removal of the meds until I get back. I'd rather suffer at home.

Good Luck.
Please let us know how you doing


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jun 28, 2011 7:15 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Oct 11, 2010 5:18 pm
Posts: 20
I dealt with similar problems. Bad stomach issues was actually the main reason I quit suboxone. It wasn't going too often though it was never being able to go. That led to horrible stomach cramps all the time. Also I wasn't sure if you were hoping Suboxone was going to help with previously held insomnia or that it is a side effect, but Suboxone made me stay up all night if I took too much. It would wake me up instantly at about 2 hours after I took a dose. I actually enjoyed that though lol. More time in the day. And I didn't feel tired or anything.

Anyway, I hope your doctor can help you out and take care some of these super unpleasant side effects.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group